# SDR REXA2022051200850

- Difficulty date: April 7, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 23,312 hours, 18,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUTOUT, LOWER CAP ANGLE & KICKPLATE ANGLE ARE CORRODED BETWEEN FS310 AND FS349.	REMOVED & REPLACED CAP ANGLE & KICKPLATE ANGLED IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-41-02-001-001-A01, 51-42-10-001-001-A01 & 51-45-00-001-001-A01.
